| Model Number |
DRT225 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the preloaded multifocal intraocular lens (iol), model drt225 identified as defective.The lens would not open.No additional information was provided.
Additional Manufacturer Narrative
Section d6a: if implanted, give date: not applicable, the lens was not implanted.Section d6b: if explanted, give date: not applicable, the lens was not implanted.Hence, not explanted.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempts has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: march 18, 2026.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection revealed a small crack on the cartridge tip.Ovd was observed inside the cartridge.The lens module, plunger rod, and handpiece were inspected; no issues were identified.The lens was visually inspected revealing that the lens was coated in viscoelastic residue.The lens was cleaned revealing damage on the surface and edge of the lens.Customer provided photos were evaluated.The photos displayed original folding cartons and their labels.Complaint information was written on the cartons; no photo of the complaint lens was received.No issues could be identified from the photos.The complaint issue "unfolding issue" was not identified during product and photo evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: based on the complaint investigation results, no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.